English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Free actions of finite groups on S^n\times S^n Sn×Sn

Hambleton, I., & Ünlü, Ö. (2010). Free actions of finite groups on S^n\times S^n Sn×Sn. Transactions of the American Mathematical Society, 362(6), 3289-3317. doi:10.1090/S0002-9947-09-05039-9.

Item is

Files

show Files
hide Files
:
Hambleton_free_2010.pdf (Any fulltext), 349KB
Name:
Hambleton_free_2010.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Hambleton, Ian1, Author           
Ünlü, Özgün, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
  Alternative Title : Trans. Amer. Math. Soc.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 362 (6) Sequence Number: - Start / End Page: 3289 - 3317 Identifier: -